# SDR SWAA950682

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, EXPERIENCED BIRDSTRIKE TO NR 1 ENGINE.  AIRCRAFT RETURNED TO BWI AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND PERFORMED BIRDSTRIKE INSPECTION, CONFIRMED BIRD ENTRY INTO ENGINE CORE.  ENGINE PLACED ON 10-CYCLE FLYBACK.  HOU RON BORESCOPED, NO DEFECTS NOTED.
